Doctor insights on:
Antibiotics Cause Constipation
Gas & Diarrhea: Antibiotics can generally cause gas and diarrhea by altering the normal colonic flora of bacteria. You can reduce this potentially by using probiotics concurrently with your antibiotic. If you're getting terrible symptoms and nausesa, you might want to get another antibiotic. ...Read moreSee 2 more doctor answers
Is it possible for an antibiotic to reduce or stop constipation? Will this antibiotic get rid the infection in my piercing also?
Constipation is : Generally not related to antibiotics. They can cause diarrhea at times though. They can also change the bacteria flora in the bowel depending on how long you take them for and that can alter your bowel habbits. You havent listed the abx so i can't comment on it. I would recommend taking the piercing out if the area is infected. ...Read more
What antibiotic to get for food poisoning with constipation.Mild tenderness upon palpating the stomach?
So i ended course my doc gave-PPI, antibiotic & noworm tab for my stomach issue. But even now still if i eat egg,fish;diarrhoea,constipation occurs.
Which one: Are you getting both diarrhea and constipation the same time or some food give you diarrhea and other give you constipation and stop eating the food that is bothering you . Your body telling that there is some food I do not like I stead of listing get to it you are trying medicine to force your body to accept what you like . Listen to your body you are having IBS ...Read more
- Talk to a doctor live online for free
- Can antibiotics cause constipation?
- Constipation from antibiotics
- Constipation after antibiotics
- Ask a doctor a question free online
- Constipation due to antibiotics
- Does lucozade cause constipation?
- Diet for constipation caused by typhoid fever
- Can constipation cause inflammation?
- Talk to a infectious disease specialist online